# SDR P5CA9701219

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 980-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FWD CARGO SKIN AT STN 980 TO 1000 S43R TO 44R.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER SRM 51-10-02.
